Letters in Mathematical Physics

, Volume 103, Issue 4, pp 421–437

On the Equivalence of Two Deformation Schemes in Quantum Field Theory

Open Access
Article

Abstract

Two recent deformation schemes for quantum field theories on two-dimensional Minkowski space, making use of deformed field operators and Longo–Witten endomorphisms, respectively, are shown to be equivalent.

Mathematics Subject Classification (2010)

81T05 81T40 

Keywords

deformations of quantum field theories two-dimensional models modular theory 

Copyright information

© The Author(s) 2012

Open AccessThis article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.

Authors and Affiliations

  1. 1.Institute for Theoretical PhysicsUniversity of LeipzigLeipzigGermany
  2. 2.Department of PhysicsUniversity of ViennaViennaAustria
  3. 3.Institute for Theoretical PhysicsUniversity of GöttingenGöttingenGermany

Personalised recommendations